# SDR HALA2019112100497

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,913 hours, 3,954 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 32006742
- Part serial: 32006741159
- Condition: Leaking
- Location: Lt Eng Fuel
- Part time: 25,899 hours, 3,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  L/H ENG FUEL LEAK FROM DRAIN MAST// C/O TSM TASK 71-00-00-810-914-A R71 LEAK FOUND TO ORIGINATE FROM THE AIR/OIL HEAT EX-CHANGER.                           
REPLACEMENT OF AIR/OIL HEAT EX-CHANGER CARRIED OUT IAW A330 AMM 79-21-51-400-803 REV 72.00.
